On the Number of Algebraic Invariant Curves of Polynomial Vector Fields
Differencialʹnye uravneniâ, Tome 40 (2004) no. 6, pp. 838-839
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_6_a12,
author = {M. V. Dolov},
title = {On the {Number} of {Algebraic} {Invariant} {Curves} of {Polynomial} {Vector} {Fields}},
journal = {Differencialʹnye uravneni\^a},
pages = {838--839},
year = {2004},
volume = {40},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_6_a12/}
}
M. V. Dolov. On the Number of Algebraic Invariant Curves of Polynomial Vector Fields. Differencialʹnye uravneniâ, Tome 40 (2004) no. 6, pp. 838-839. http://geodesic.mathdoc.fr/item/DE_2004_40_6_a12/